Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Wavy vision, sweating, shaky hands, weakness. MRI normal

Yesterday, on my way to work, I had wavy vision in the left corner of my eyes. After 30 minutes it disappeared. Then in the afternoon, I had sweats, shaky hands, and a weakness or fatigue of my entire body as if I had NO energy, I felt lifeless. I have had an eye exam, a MRI , and a sonigram for my jugular veins. All check out normal. I have blood tests every 6 months because I had a triple bypass (no heart attack ) in 2005. My doctors cannot give me an answer.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
The symptoms that you mentioned are likely to be related to heart. Either the rhythm of heart beat may be getting disturbed or the heart muscles are not getting enough blood. You have not mentioned whether you got evaluated for heart following these episodes. Recording BP and other heart parameters during the attack will be useful. Consult your cardiologist.
Good luck.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor